Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 64, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 20, 2009, 3:59 PM EDT for Lancaster County, Pennsylvania. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2009, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 20, 2009, 4:44 PM EDT
- In force
- 45 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 134 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:09 PM EDT | TSTM WND DMG | 4 Se Safe Harbor, PA | TREES/WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1441 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 201959
SVRCTP
PAC071-202100-
/O.NEW.KCTP.SV.W.0064.090620T1959Z-090620T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SAT JUN 20 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SAFE HARBOR...OR NEAR
MILLERSVILLE...AND MOVING SOUTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITHVILLE AND HOLTWOOD AROUND 405 PM EDT...
QUARRYVILLE AROUND 415 PM EDT...
WAKEFIELD AROUND 425 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3978 7627 3984 7636 3991 7639 3994 7647
3995 7647 4003 7633 4006 7616 3993 7599
3990 7600 3987 7599 3985 7602 3978 7606
3973 7611 3972 7623
TIME...MOT...LOC 1959Z 301DEG 27KT 3991 7632
$$
FORECASTER: KF2 follow-up statements
000
WWUS51 KCTP 202019
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SAT JUN 20 2009
PAC071-202100-
/O.CON.KCTP.SV.W.0064.000000T0000Z-090620T2100Z/
LANCASTER PA-
419 PM EDT SAT JUN 20 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF
SMITHVILLE...OR 9 MILES SOUTH OF WILLOW STREET...MOVING SOUTHEAST AT
30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS YORK
COUNTY SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 3978 7626 3984 7636 3992 7640 3999 7626
3998 7606 3993 7599 3990 7600 3987 7599
3985 7602 3978 7606 3973 7611 3972 7623
TIME...MOT...LOC 2018Z 301DEG 27KT 3984 7626
$$
FORECASTER: KF000
WWUS51 KCTP 202044
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT SAT JUN 20 2009
PAC071-202054-
/O.CAN.KCTP.SV.W.0064.000000T0000Z-090620T2100Z/
LANCASTER PA-
444 PM EDT SAT JUN 20 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LANCASTER COUNTY
IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 3978 7626 3984 7636 3992 7640 3999 7626
3998 7606 3993 7599 3990 7600 3987 7599
3985 7602 3978 7606 3973 7611 3972 7623
TIME...MOT...LOC 2044Z 301DEG 27KT 3974 7604
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:26 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 20, 2:26 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 226 PM EDT SAT JUN 20 2009 .SYNOPSIS... A COLD FRONT WILL SWEEP ACROSS THE AREA THIS AFTERNOON...BRINGING DRIER AIR AND AN END TO THE THREAT OF HEAVY RAIN. HIGH PRESSURE WILL BUILD SOUTH FROM CANADA LATER IN THE WEEKEND BRINGING A STRING OF PARTLY TO MOSTLY SUNNY DAYS WITH NEAR NORMAL TEMPERATURES THROUGH THE MIDWEEK PERIOD. && .NEAR TERM /THROUGH TONIGHT/... AREA OF SHOWERS AND STORMS MOVING THRU THE SOUTH-CENTRAL MOUNTAINS EARLY THIS AFTERNOON MARKS THE LEADING EDGE OF DRIER AND THE WESTERLY WIND SHIFT THAT WILL CONTINUE THE COOL DRY ADVECTION PATTERN INTO THE OVERNIGHT. SPC HAS TRIMMED THE SLIGHT RISK DOWN TO MY FAR SERN COUNTIES...MATCHING OUR EARLIER THOUGHTS THAT WE JUST WILL NOT RECOVER THE INSTABILITY IN TIME FOR THE FRONT AND POTENT UPPER TROF TO BE ABLE TO ACT ON THE JUICY ATMOSPHERE IN PLACE. WITH COOL THETA-E ADVECTION ALREADY UNDERWAY OVER ALL BUT THE FAR SE...SEE LITTLE FUTURE FOR THE EXISTING CONVECTION. MODEL FCSTS SHOW THE BEST CAPES ARE EXPECTED THE FURTHER SE WE GO IN THE FCST AREA...SO FOR THE BULK OF MY FCST AREA THE PROBABILITY FOR A SEVERE STORM IS PRETTY LOW. THE AREA FROM ABOUT FRANKLIN COUNTY EAST TO LANCASTER WILL HAVE TO WATCHED THE CLOSEST. SKIES WILL GRADUALLY IMPROVE OVERNIGHT WITH JUST SMALL CHANCES FOR A LINGERING SHOWER IN THE CYCLONIC FLOW ON THE BACK SIDE OF OUR DEPARTING LOW. MIN TEMPS SHUD REMAIN ON THE MILD SIDE IN THE 50S AND 60S BUT WITH A GUSTY NW WIND. && .SHORT TERM /SUNDAY/... SUB-1000 MB SURFACE LOW AND DEVELOPING CUTOFF UPPER LOW JUST OFF THE NJ COAST WILL MEANDER ABOUT AND SET THE STAGE FOR MUCH OF THE WEEKS WEATHER. THE PROBLEM FOR SUNDAY WILL BE THE MOISTURE ROTATING AROUND THE WESTERN PERIPHERY OF THE CLOSING OFF UPPER LOW. SOME HEATING WILL HELP STEEPEN LOW-MID LEVEL LAPSE RATES LEADING TO SOME WEAK INSTABILITY AND THE CHANCE FOR A FEW SHOWERS. I LIKE THE SREF POPS SHOWING NOT MUCH MORE THAN A 40 POP OVER THE FCST AREA DURING THE DAY...WITH SLIGHT CHANCE NUMBERS PREDOMINATING. HIGHS SUNDAY WILL PROBABLY RISE TO NEAR OR JUST BELOW CLIMO NORMS WITH STILL A DECENT BREEZE OUT OF THE NORTH. NO BEACH WEATHER QUITE YET BUT IT COULD BE A LOT WORSE FOR THE FIRST DAY OF SUMMER. OFFICIALLY SUMMER BEGINS SUNDAY MORNING AT 1:45AM EDT. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... PARTLY TO MOSTLY CLOUDY SKIES WILL OCCUR SUNDAY NIGHT WITH ISOLATED SHOWERS...PROBABLY CONFINED PRIMARILY TO THE EVENING HOURS. NORTHERLY WINDS WILL DIMINISH TO 5-8 MPH OVERNIGHT. ANOTHER WEAK SHORT WAVE/POCKET OF COOL MID LEVEL AIR SLIDING SSW AROUND THE UPPER LOW IS FCST TO INCREASE THE CHANCES FOR A SHOWER MONDAY...MAINLY IN THE AFTERNOON AND MAINLY OVER THE EASTERN HALF OF THE CWA. MAX TEMPS COMPARED TO SUNDAYS SHOULD MODERATE BY 4 OR 5 F. MUCH OF THE REMAINDER OF THE EXTENDED WILL BE DOMINATED BY OUR DEVELOPING UPPER LOW JUST OFF THE MID ATL COAST. THE LOW IS PROGGED TO GET BLOCKED BY ALL THE NEW OPERATIONAL GUIDANCE AS WELL AS THE GEFS AND SPIN JUST OFFSHORE THRU AT LEAST MID WEEK BEFORE SLOWLY FILLING AND LIFTING OUT THURS-FRI. WITH UPPER FLOW OUT OF THE NW INTO A LOW WITH HEIGHTS FCST TO BE SOME 2-4 STD DEV BELOW NORMAL JUST TO OUR EAST...THE BEST CASE SCENARIO SEEMS TO BE THE HOPE THAT CLOUDS WILL STAY EAST OF THE REGION AND WE CAN SEE MAINLY SUNNY SKIES ALLOWING TEMPS TO BE AT OR NEAR NORMAL FOR THE FIRST FEW DAYS OF OFFICIAL SUMMER. 00Z SUPER ENSEMBLE SHOWS A DISTINCT HIGH PRESSURE CENTER DRIFTING SOUTH FROM SWRN ONTARIO...TO THE OHIO RIVER VALLEY DURING THE MID TO LATE WEEK PERIOD. A RELATIVE MIN IN PWAT (NEAR...OR UNDER 24 MM) WILL FORM ACROSS CENTER AND WRN PENN DURING THE MIDWEEK PERIOD BEFORE MOISTURE GRADUALLY INCREASES FROM THE WEST LATE IN THE WEEK. 00Z OPERATIONAL GFS PAINTS AN EXTENDED SPELL OF DRY WEATHER FOR MUCH THIS EXTENDED PERIOD...ACCOMPANIED BY MAX TEMPS NEAR TO SLIGHTLY ABOVE NORMAL. THIS IS CONFIRMED BY THE ALMOST FLAT-LINE OF GEFS QPF PLUMES FOR THE SUNDAY AFTERNOON THROUGH THURSDAY PERIOD. ECMWF/GEFS SUGGEST A FRONTAL PASSAGE LATER THURSDAY OR FRIDAY SIGNALING A PATTERN CHANGE BACK TOWARD MORE NORMAL HEIGHTS ALOFT. THIS SHOULD EQUATE TO WARMER AIR MOVING OUR WAY BUT ALSO WITH INCREASING CHANCES FOR MCS ACTIVITY TO MIGRATE OUR WAY FROM THE UPPER MIDWEST. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... W-NW SFC WNDS WRN AREA GSTG TO 25-30 KTS DVLPG ACROSS LWR SUSQ VALLEY LTR IN AFTN. IFR CONDS IN AREAS OF SHWRS/TSHWRS MOVG RPDLY EWD THRU ERN SXNS IN AFTN. MVFR CIGS IPVG TO VFR W-E DURG AFTN. OVRNGT..PARTIAL CLRG WITH MVFR/VFR CIGS AND VSBYS ABV 5 MI. SUN..AREAS OF MVFR CIGS DURG MRNG OTRW VFR SPCLY WRN SXNS. ISOLD AFTN SHWRS PSBL. OUTLOOK...MON- WED...VFR. THU SCT SHWRS DVLPG WITH POTENTIAL MVFR CONDS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LACORTE NEAR TERM...LACORTE SHORT TERM...LACORTE LONG TERM...LACORTE AVIATION...BUDD
Hazardous weather outlook, Jun 20, 12:31 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1231 PM EDT SAT JUN 20 2009 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063-211645- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- 1231 PM EDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064>066-211645- ADAMS-YORK-LANCASTER- 1231 PM EDT SAT JUN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AS A COLD FRONT SWEEPS THROUGH THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 20, 12:23 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1223 PM EDT SAT JUN 20 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD PATTON 40.63N 78.65W
06/20/2009 CAMBRIA PA EMERGENCY MNGR
NUMEROUS ROADS FLOODED AROUND PATTON AND SPANGLER. FIRE
DEPT. ON SCENE.
0900 AM FLASH FLOOD 1 SW BELLWOOD 40.59N 78.35W
06/20/2009 BLAIR PA TRAINED SPOTTER
NUMEROUS TOWNSHIP AND SECONDARY ROADS FLOODED WITH
CLOSURE.
&&
ARTSpecial weather statement, Jun 20, 3:12 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 312 PM EDT SAT JUN 20 2009 PAZ063>065-201945- ADAMS PA-CUMBERLAND PA-YORK PA- 312 PM EDT SAT JUN 20 2009 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN CUMBERLAND... NORTHEASTERN ADAMS AND NORTHWESTERN YORK COUNTIES... AT 311 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MECHANICSBURG...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR WEIGELSTOWN AROUND 330 PM AND THOMASVILLE AROUND 345 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 229 AND 235...I-83 BETWEEN MILE MARKERS 19 AND 27. LAT...LON 4002 7665 3984 7682 4010 7723 4024 7709 EXPERIMENTAL FORECASTER: KF
Special weather statement, Jun 20, 3:31 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
331 PM EDT SAT JUN 20 2009
PAZ065-066-202015-
LANCASTER PA-YORK PA-
331 PM EDT SAT JUN 20 2009
...STRONG THUNDERSTORMS AFFECTING THE AREA THIS EVENING...
GUSTY SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF THE AREA DURING
THE LATE AFTERNOON AND EARLY EVENING. WIND GUSTS TO 50 MPH AND SMALL
HAIL ARE POSSIBLE WITH SOME OF THESE STORMS.
LAT...LON 3978 7628 3983 7634 3990 7638 3994 7646
3998 7647 4012 7679 4025 7641 4025 7634
4004 7594 3992 7600 3987 7599 3985 7602
3973 7611 3972 7630
EXPERIMENTAL
FORECASTER: KFThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 1:50 AM EDT | Special Weather Statement | CTP | Somerset | 85 min |
| Jun 20, 2:32 AM EDT | Special Weather Statement | CTP | Somerset | 73 min |
| Jun 20, 2:52 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Cameron, Clearfield, Elk, McKean and 1 more | 113 min |
| Jun 20, 3:45 AM EDT | Special Weather Statement | CTP | Bedford, Huntingdon | 90 min |
| Jun 20, 4:41 AM EDT | Special Weather Statement | CTP | Cameron, Centre, Clinton, Huntingdon, Juniata, Mifflin and 1 more | 94 min |
| Jun 20, 5:20 AM EDT | Areal Flood Advisory | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Mifflin | 3 hr |
| Jun 20, 5:40 AM EDT | Special Weather Statement | CTP | Somerset | 65 min |
| Jun 20, 5:57 AM EDT | Flash Flood Warning | CTP | Blair, Cambria, Clearfield | 4 hr |
| Jun 20, 6:06 AM EDT | Special Weather Statement | CTP | Blair, Cambria | 39 min |
| Jun 20, 7:15 AM EDT | Areal Flood Advisory | CTP | Adams, Centre, Cumberland, Dauphin, Franklin, Huntingdon and 10 more | 3 hr |
| Jun 20, 7:50 AM EDT | Special Weather Statement | CTP | Lancaster, York | 70 min |
| Jun 20, 9:39 AM EDT | Areal Flood Advisory | CTP | McKean, Warren | 3 hr |
| Jun 20, 10:52 AM EDT | Areal Flood Advisory | CTP | Potter, Tioga | 3 hr |
| Jun 20, 3:12 PM EDT | Special Weather Statement | CTP | York | 33 min |
| Jun 20, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | York | 64 min |
| Jun 20, 3:31 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Jun 20, 5:47 PM EDT | Areal Flood Advisory | CTP | Clearfield, Elk, McKean, Warren | 3 hr |
| Jun 20, 6:13 PM EDT | Special Weather Statement | CTP | Elk | 32 min |
| Jun 20, 6:59 PM EDT | Special Weather Statement | CTP | Bedford, Fulton, Somerset | 46 min |
| Jun 20, 7:06 PM EDT | Special Weather Statement | CTP | Clearfield | 24 min |
| Jun 20, 7:30 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
| Jun 20, 7:46 PM EDT | Special Weather Statement | CTP | Somerset | 44 min |
| Jun 20, 7:59 PM EDT | Special Weather Statement | CTP | Clearfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.